Addendum: 2D homogeneous solutions to the Euler equation

Xue Luo Beihang University Roman Shvydkoy University of Illinois at Chicago

Analysis of PDEs mathscidoc:1804.03007

Comm.Partial DifferentialEquations, 42, (3), 491-493, 2017
In this addendum note we fill in the gap left in the description of 2D homogeneous solutions to the stationary Euler system initiated in the previous publication. This completes the classification of all homogeneous stationary solutions. The note includes updated classification tables.
Euler equation, homogeneous solution, Hamiltonian system
[ Download ] [ 2018-04-16 12:52:38 uploaded by xluo ] [ 105 downloads ] [ 0 comments ]
@inproceedings{xue2017addendum:,
  title={ Addendum: 2D homogeneous solutions to the Euler equation},
  author={Xue Luo, and Roman Shvydkoy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180416125238485265071},
  booktitle={Comm.Partial DifferentialEquations},
  volume={42},
  number={3},
  pages={491-493},
  year={2017},
}
Xue Luo, and Roman Shvydkoy. Addendum: 2D homogeneous solutions to the Euler equation. 2017. Vol. 42. In Comm.Partial DifferentialEquations. pp.491-493. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180416125238485265071.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved